IJPAM: Volume 103, No. 3 (2015)


A. Naziri-Kordkandi$^1$, A. Zohri$^2$, F. Ershad$^3$, B. Yousefi$^4$
$^{1,2,3,4}$Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN

Abstract. In this paper, we extend some results of Banach algebras concerning the radical and spectral properties to the fundamental locally multiplicative topological algebras (FLM algebras).

Received: February 20, 2015

AMS Subject Classification: 46H05

Key Words and Phrases: fundamental topological algebra, FLM algebra, spectrum, spectral radius, radical

Download paper from here.

DOI: 10.12732/ijpam.v103i3.2 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 103
Issue: 3
Pages: 395 - 401

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).